Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Extremal properties of a special class of entire functions
Journal: Integral Transforms and Special Functions
Volume: 17
Issue: 9
First page: 653
Last page: 659
Issue Date: 1-Sep-2006
Rank: M23
ISSN: 1065-2469
DOI: 10.1080/10652460600725101
We construct a non-standard class B of entire functions which are not written in Hadamard's canonical form. By the properties of this class we found extremals of an operator of second order.
Keywords: Entire functions of finite order | Karamata | Regular growth
Publisher: Taylor & Francis

Show full item record

Page view(s)

checked on May 10, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.